# SDR DALA2021120707535

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION STRINGER 43L BTW FR 55/59 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER 43L LOC BTW FR55 TO FR59 AS PER A320 SRM 53-41-13. (2042983)
